X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (210) 210
Patent (6) 6
Book Review (5) 5
Newspaper Article (4) 4
Conference Proceeding (3) 3
Book Chapter (2) 2
Book / eBook (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (39) 39
mathematics - complex variables (30) 30
humans (27) 27
mathematics, applied (20) 20
index medicus (17) 17
male (16) 16
analysis (14) 14
female (13) 13
studies (11) 11
mathematical analysis (9) 9
research (9) 9
adult (8) 8
algorithms (8) 8
biochemistry (8) 8
finland (8) 8
complex variables (7) 7
enzymes (7) 7
mathematics, general (7) 7
microbiology (7) 7
middle aged (7) 7
quasihyperbolic metric (7) 7
beer (6) 6
chemistry (6) 6
compositions thereof (6) 6
conformal modulus (6) 6
culture media (6) 6
enzymology (6) 6
equivalent norms (6) 6
harmonic mapping (6) 6
mapping (6) 6
metallurgy (6) 6
microorganisms or enzymes (6) 6
mutation or genetic engineering (6) 6
propagating, preserving or maintaining microorganisms (6) 6
spirits (6) 6
vinegar (6) 6
wine (6) 6
adolescent (5) 5
asia (5) 5
domains (5) 5
gene (5) 5
genetics & heredity (5) 5
holomorphic-functions (5) 5
infant, newborn (5) 5
mappings (5) 5
mathematics - analysis of pdes (5) 5
mitochondria (5) 5
multidisciplinary sciences (5) 5
neurosciences (5) 5
physiological aspects (5) 5
polyharmonic mapping (5) 5
111 mathematics (4) 4
1528 (4) 4
aged (4) 4
biochemistry & molecular biology (4) 4
cancer (4) 4
clinical neurology (4) 4
compositions or test papers therefor (4) 4
computation (4) 4
condition-responsive control in microbiological orenzymological processes (4) 4
convex (4) 4
disks (4) 4
distance ratio metric (4) 4
distortion (4) 4
dna (4) 4
equation (4) 4
facilities management (4) 4
fekete-szego problem (4) 4
free quasiconformality (4) 4
harmonic functions (4) 4
images in (4) 4
indian sub-continent (4) 4
inequalities (4) 4
integral means (4) 4
measuring or testing processes involving enzymes, nucleicacids or microorganisms (4) 4
noise (4) 4
processes of preparing such compositions (4) 4
proteins (4) 4
theorem (4) 4
theorems (4) 4
uniform domains (4) 4
workplace (4) 4
young adult (4) 4
1182 biochemistry, cell and molecular biology (3) 3
30c45 (3) 3
abdomen (3) 3
aged, 80 and over (3) 3
banach space (3) 3
biharmonic mappings (3) 3
brownian motion (3) 3
cell line (3) 3
coefficients (3) 3
communication (3) 3
conformal capacity (3) 3
conformal mapping (3) 3
continuity (3) 3
convex function (3) 3
convexity (3) 3
convexity properties (3) 3
dna, mitochondrial - genetics (3) 3
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Lancet neurology, ISSN 1474-4422, 2011, Volume 10, Issue 9, pp. 806 - 818
Journal Article
Africa's public service delivery & performance review, ISSN 2310-2195, 01/2019, Volume 7, Issue 1, pp. e1 - e7
The Limpopo Provincial Government, like other provinces of South Africa, has developed the Limpopo Development Plan (LDP) 2015/2019. This has been a revision... 
Decision-making | Political aspects | Political parties | Provinces | Departments | Politics | Planning | monitoring and evaluation | development interventions | Limpopo development plan | result-based management | decision-making | National development plan
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 09/2018, Volume 146, Issue 9, pp. 3863 - 3873
In this paper, we continue our study of the quasihyperbolic metric over Banach spaces. The main results of the paper present a criterion for smoothness of... 
Geodesic | Banach space | Quasihyperbolic metric | MATHEMATICS | CONVEXITY PROPERTIES | MATHEMATICS, APPLIED | geodesic | BALLS | GEODESICS | DOMAINS
Journal Article
IEEE/ACM Transactions on Networking, ISSN 1063-6692, 02/2018, Volume 26, Issue 1, pp. 175 - 188
Journal Article
Indagationes Mathematicae, ISSN 0019-3577, 01/2019, Volume 30, Issue 1, pp. 201 - 213
We prove several improved versions of Bohr’s inequality for the harmonic mappings of the form f=h+g¯, where h is bounded by 1 and |g′(z)|≤|h′(z)|. The... 
Harmonic functions | Bounded analytic functions | Locally univalent functions and Bohr radius | MATHEMATICS | Mapping
Journal Article
SIAM journal on scientific computing, ISSN 1095-7197, 2019, Volume 41, Issue 3, pp. A1753 - A1776
The conjugate function method is an algorithm for numerical computation of conformal mappings for simply and doubly connected domains. In this paper the... 
MATHEMATICS, APPLIED | canonical domains | multiply connected domains | numerical conformal mappings | conformal modulus | COMPUTATION | MODULI
Journal Article
Mathematics and Computers in Simulation, ISSN 0378-4754, 12/2019, Volume 166, pp. 315 - 323
Journal Article
Journal Article
Journal Article
Africa's public service delivery & performance review, ISSN 2310-2195, 01/2017, Volume 5, Issue 1, pp. e1 - e10
Journal Article
Journal of inequalities and applications, ISSN 1029-242X, 2019, Volume 2019, Issue 1, pp. 1 - 14
In this paper, we consider a subclass of starlike functions associated with a vertical strip domain. We obtain several results concerned with integral... 
30C45 | 30C55 | Analysis | Mathematics, general | Mathematics | Analytic function | Univalent function | Applications of Mathematics | Differential subordination | Starlike function | MATHEMATICS | MATHEMATICS, APPLIED | RADIUS PROBLEMS
Journal Article
数学学报:英文版, ISSN 1439-8516, 2016, Volume 32, Issue 3, pp. 297 - 308
Journal Article
SIAM journal on scientific computing, ISSN 1095-7197, 2011, Volume 33, Issue 1, pp. 279 - 302
Journal Article
ELECTRONIC TRANSACTIONS ON NUMERICAL ANALYSIS, ISSN 1068-9613, 2018, Volume 48, pp. 462 - 478
We study the problem of computing the conformal modulus of rings and quadrilaterals with strong singularities and cusps at their boundary. We reduce this... 
conformal capacity | MATHEMATICS, APPLIED | numerical conformal mapping | quadrilateral modulus | conformal modulus | COMPUTATION | hp-FEM
Journal Article
Illinois Journal of Mathematics, ISSN 0019-2082, 12/2014, Volume 58, Issue 4, pp. 1015 - 1024
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 2/2018, Volume 57, Issue 1, pp. 1 - 32
Journal Article
Journal Article
Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, 2019, Volume 44, Issue 1, pp. 427 - 448
In this paper, we continue our investigation of function spaces on certain classes of complex-valued functions. In particular, we give characterizations on... 
Dirichlet-type space | Hardy-type space | Bergman-type space | MATHEMATICS | CONTINUITY | INEQUALITIES | THEOREM | HOLOMORPHIC-FUNCTIONS | MAPPINGS | INTEGRAL MEANS | LIPSCHITZ-TYPE SPACES | EQUIVALENT NORMS
Journal Article